# SDR T72A20181217001

- Difficulty date: December 7, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N5544F
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780014
- Aircraft time: 2,324 hours
- Engine: Lyc IO540K1A5D
- Engine time: 5,874 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 3233 · Landing Gear Actuator
- Part: Casting
- Condition: Cracked
- Location: Actuator
- Component: Actuator, Garkenyon
- Component part number: 35797002
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

NOSE LANDING GEAR ACTUATOR CASTING FAILED AT ATTACH POINT
